On the chromatic number of random regular graphs

Journal of Combinatorial Theory, Volume 116, 2016, Pages 367-439.

Cited by: 17|Bibtex|Views2|Links
EI
Keywords:
random graphsphase transitionsgraph coloring

Abstract:

Let G(n,d) be the random d-regular graph on n vertices. For any integer k exceeding a certain constant k_0 we identify a number d_{k-col} such that G(n,d) is k-colorable w.h.p. if d<d_{k-col} and non-k-colorable w.h.p. if d>d_{k-col}.

Code:

Data:

Your rating :
0

 

Tags
Comments